MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. FLUENCY PLUS ENDOVASCULAR STENT GRAFT

BARD PERIPHERAL VASCULAR, INC. FLUENCY PLUS ENDOVASCULAR STENT GRAFT
Model Number FEM10120
Medical Device Problem Codes Fracture (1260); Misfire (2532)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the devices was provided, a manufacturing review is currently being performed.The sample was returned to the manufacturer for inspection/evaluation.The company is still investigating the issue at this time.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model fem10120 endovascular stent graft allegedly misfired and fractured.The information was received from a single source.One patient was involved with no reported patient injury.A (b)(6) year old male patient weighs (b)(6) lbs.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model fem10120 endovascular stent graft allegedly misfired and fractured.The information was received from a single source.One patient was involved with no reported patient injury.A 49 year old male patient weighs 167 lbs.
 
Additional Manufacturer Narrative
H10: as the lot number for the devices was provided, a lot history review was performed.The sample was returned to the manufacturer for inspection/evaluation.The investigation is confirmed for fracture and misfire.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
FLUENCY PLUS ENDOVASCULAR STENT GRAFT
Common Device Name
ENDOVASCULAR STENT GRAFT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10273069
Report Number2020394-2020-04434
Device Sequence Number14276326
Product Code PFV
UDI-Device Identifier04049519008622
UDI-Public(01)04049519008622
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberFEM10120
Device Catalogue NumberFEM10120
Device Lot NumberANDQ2649
Initial Date Received by Manufacturer 06/30/2020
Supplement Date Received by Manufacturer09/30/2020
Initial Report FDA Received Date07/14/2020
Supplement Report FDA Received Date10/05/2020
Patient Sequence Number1